I’ve noticed that Zoloft seems to make caffeine more potent for me. I used to be able to drink 2 monsters with minimal effect to myself and now even a quarter of one causes my heart to race and my anxiety to spike and I get jittery. Annoying and I wonder why that is? It’s especially inconvenient because I’m so sleepy during the day that I literally need caffeine to stay awake.
Talk to your psychiatrist about taking abilify in the morning. It’ll give you a boost during the day.
But on the other hand if you’re taking it at night and everything is OK, maybe it’s better not to rock the boat.
Abilify has stopped making me restless. I’ve been the exact opposite this past week. So I don’t think taking it during the day would help
Bizzarre. It’s supposed to be activating.
I’ve read that too, but experience the same thing.
The dopamine agonism is supposed to be stimulating.
Perhaps, for those who who benefit from its antipsychotic effects, it settles the mind to the extent that the body feels on the sedated end of the spectrum
I’m on Zoloft and have been for 7 weeks now. Can anyone please tell me when I will start to feel better? Thanks
My anxiety started improving at 3 weeks on 50 mg and my depression started really improving at 5 weeks on 75 mg. now I’m on 100 mg at 9 weeks and have come so far from where I used to be. What is your dose? If it’s near 100 and you haven’t had any beneficial effects within 6 weeks I would say Zoloft is not the med for you.
What’s the dosage and severity of your symptoms?
Maybe you should consider requesting a different med
Hi, my dosage is 50mg and (I think) I feel better. The thing is ever since I stopped taking abilify I have moods of up and downs that last from days to weeks. I feel good then I feel not as good, so I don’t know if it’s the abilify (after glow) which makes me feel good. Also the last week I’ve had awful nightmares but the last 2-3 days I’ve been having great dreams. I read online that Zoloft is hell for some people at first, then it’s meant to get better. At this very moment I feel really good and calm, but it could be the abilify after-glow, if u know what I mean. Every time I stop taking antipsychotics I feel great and positive and in balanced, but it only lasts for about 6-8 months then it wears off. I have stopped abilify for a year and a half now, but I can feel it wearing off, like I don’t really leave the house anymore. I hope u understand what I’m saying. I’m gonna stick with the Zoloft, it may help.
Zoloft wasn’t bad for me at all starting out. I started at 25 mg and had some more intense anxiety for about 4 days and after that I was fine. By 50 mg I was drowsy for a week, same with 75 but 100 I had no side effects. I just think caffeine is interacting with either the Zoloft or the Abilify. I’d never go off Zoloft because it basically saved my life.